I have been taking the birth control pill Microgestin for almost a year now. My period has been fairly normal during this time. For the past 4 months or so, I have not always taken the placebo pills, I just continue with the hormone pills. Last month, my period started while I was taking the hormone pill and lasted for 2 weeks. My boyfriend and I had unprotected sex (well, not really sex - he put it inside me for barely a minute) about 3 weeks ago. He did not ejaculate. We do not do this on a regular basis - it's only the 3rd time. I have been taking the placebo pill for 4 days and have not yet gotten my period or any of the symptoms I usually get right before. Is there an explanation for this, other than potential pregnancy? I am hoping it is just my body trying to get back into a routine after being all over the place after the last few months.
You skipped a period right? and then this bleeding while on the active pills started. It sounds like the cycle got all screwed up. For some reason your body seems to not want to go along with skipping periods. How in the world can you even think about pregnancy, when you're bleeding like that? first its only been 4 days. You have more time on placebos. the other thing is that microgestin seems to be one that causes skipped periods sometimes. Hormonal birth control stops ovulation. You don't produce an egg, therefore it makes no difference what he does, you cannot get pregnant. As long as you are taking your pills correctly you have less then a 1% chance of pregnancy so if you skip a period don't worry. If you skip 2 in a row then do a pregnancy test to rule it out.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2015 • 1 answer
Posted 12 Nov 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers
Posted 23 May 2016 • 0 answers
Posted 29 Jan 2017 • 0 answers